# SDR MASA2010012500076

- Difficulty date: January 25, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 30,816 hours, 25,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAE REPORTED AN INOPERATIVE EMERGENCY EXIT CEILING FLOOD LIGHT.  MX REPLACED THE FLOOD LIGHT LAMP.
